# SDR SIMA202003043004

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 37,520 hours, 35,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED RH OVER WING EMERGENCY LIGHT IAW AMM 33-50-10. OPS CHECK GOOD
